# SDR CA141110001

- Difficulty date: November 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66173
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO CAPTAIN REPORTING NR 2 HYDRALIC CAUTION ALL PRESSURE AND QTY NORMAL.  AIRCRAFT RETURNED TO POINT OF DEPARTURE FOR AN UNEVENTFUL LANDING NO EMERGENCY WAS DECLARED THE NR 2 EDP FAILED, METAL FOUND IN CASE DRAIN FILTER. REPLACEMENT OF EDP AND HYDRAULIC FLUSHING IN PROGRESS.
